Anonymous
Anonymous asked in HealthAlternative Medicine · 2 months ago

If i eat 18 tylenol pills will i get a good buzz?

23 Answers

Relevance
  • 2 months ago

    Your belly will be buzzing...hahahahahahaha

  • 2 months ago

    Yes, then you'll turn yellow when your liver fails, then you'll vomit blood, then your body will shut down.

  • Fred
    Lv 7
    2 months ago

    Liver failure here we come.

  • 2 months ago

    sure, right before liver failure kicks in

  • What do you think of the answers? You can sign in to give your opinion on the answer.
  • Ann
    Lv 7
    2 months ago

    You will get something you didn't anticipate--hemorrhaging from your stomach, possibly a coma, and a huge bill from the ER and intensive care units of a hospital.  Your liver would be seriously compromised, and  you might not ever completely recover. Tylenol doesn't give "good buzzes".  It's not an opioid.  Don't be stupid.

  • 2 months ago

    What you'll get is a nice stay in intensive care to see if you can get a liver transplant. Tylenol doesn't make you high. It does damage your liver. 

  • Anonymous
    2 months ago

    18 of anything is not good

  • 2 months ago

    That will probably cause liver damage.  Not good.  It won't make you high. Since when has tylenol made someone high?  LOL

  • 2 months ago

    Won't give you a buzz.

    Probably make you nauseated.

    Could cause damage to liver, kidneys and stomach.

  • Anonymous
    2 months ago

    No.  There is nothing narcotic about Tylenol.  

    You will be at an extremely high risk for developing liver disease though.  Tylenol in high doses can cause liver damage.

Still have questions? Get answers by asking now.